# SDR AALA201801259012

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 55,580 hours, 20,784 cycles
- System (JASC): 4990 · APU Oil System
- Part: Generator
- Part number: 59136674
- Part serial: 3604
- Condition: Leaking
- Location: Apu
- Part time: 40,893 hours, 22,499 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG MUSTY, DIRTY SOCK, ODOR THROUGHOUT THE ENTIRE CABIN BELOW 10,000 FT.  MAINTENANCE PERFORMED JOB CARD 26L00021001, ISOLATED THE ODOR TO APU.  FOUND AN OIL LEAK AT THE OIL TUBE ATTACHMENT AT ADAPTER ASSEMBLY AND APC GENERATOR LEAKING AT TERM BLOCK AND REPLACED APU GENERATOR IAW AMM 24-23-51-401, AND O-RINGS. MAINTENANCE ALSO PERFORMED SATISFACTORY OPS CHECK.
